# SDR DALA201911076464

- Difficulty date: November 5, 2019
- Submitted: November 7, 2019
- Operation: Air carrier
- Aircraft: N3765
- Make and model: Boeing 737832
- Aircraft serial: 30819
- Aircraft time: 61,107 hours, 22,045 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Condition: Corroded
- Location: Bs 951
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 1346927) DURING INSPECTION FOUND CORROSION ON FITTING STATION 951 RBL 50 AT PAX CABIN FLOOR STRUCTURE. FITTING (INTERCOSTAL) STATION 951 RBL 50 AT PAX CABIN FLOOR STRUCTURE WAS REPLACED PER B737-800 SRM 51-40-02.
